Notre Dame Journal of Formal Logic

Binary closure-algebraic operations that are functionally complete.

Gerald J. Massey

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 3 (1970), 340-342.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894004

Zentralblatt MATH identifier
0188.01901

Mathematical Reviews number (MathSciNet)
MR0280340

Digital Object Identifier
doi:10.1305/ndjfl/1093894004

Subjects
Primary: 02.27

Citation

Massey, Gerald J. Binary closure-algebraic operations that are functionally complete. Notre Dame Journal of Formal Logic 11 (1970), no. 3, 340--342. doi:10.1305/ndjfl/1093894004. http://projecteuclid.org/euclid.ndjfl/1093894004.


Export citation